Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 131, NWS Birmingham, AL

October 13, 2014Lamar County, Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Oct 13, 2014, 6:04 PM CDT for Lamar County, Pickens County, Alabama. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 6:04 PM CDT (23:04 UTC)
Expired
Oct 13, 2014, 7:00 PM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Lamar County, AL, Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 32 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 6:25 PM CDTTSTM WND DMG1 Wnw Bedford, ALTREES DOWN NEAR COUNTY LAKE ROAD AND ABERDEEN ROAD WEST OF VERNON.
Oct 13, 6:48 PM CDTTORNADO 05 Nne Beaverton, ALA BRIEF WEAK TORNADO TOUCHED DOWN IN EXTREME NE LAMAR COUNTY AND CROSSED HENSON SPRINGS RD. APPROXIMATELY 20-30 TREES WERE EITHER SNAPPED OR UPROOTED ALONG THE SHORT PATH. NO STRUCTURAL DAMAGE WAS OBSERVED. TOTAL PATH LENGTH WAS 1.1 MILES...MAXIMUM PATH WIDTH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 3:37 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WUUS54 KBMX 132304
SVRBMX
ALC075-107-140000-
/O.NEW.KBMX.SV.W.0131.141013T2304Z-141014T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
604 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  NORTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 700 PM CDT

* AT 600 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  COLUMBUS AFB TO 9 MILES SOUTHWEST OF NEW HOPE TO 11 MILES WEST OF
  BEVILL LOCK AND DAM...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PICKENSVILLE...CARROLLTON...MILLPORT...VERNON...SULLIGENT...
  REFORM...GORDO AND BEVILL LOCK AND DAM.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS ACROSS 
EASTERN MISSISSIPPI. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3405 8821 3405 8799 3403 8799 3402 8795
      3352 8795 3352 8784 3326 8784 3315 8832
TIME...MOT...LOC 2302Z 253DEG 29KT 3367 8851 3337 8844
          3317 8845

$$

56
1 follow-up statement
359 
WWUS54 KBMX 132325
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CDT MON OCT 13 2014

ALC075-107-140000-
/O.CON.KBMX.SV.W.0131.000000T0000Z-141014T0000Z/
LAMAR AL-PICKENS AL-
625 PM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PICKENS AND LAMAR COUNTIES UNTIL 700 PM CDT...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM CALEDONIA TO ETHELSVILLE TO BEVILL LOCK AND DAM...MOVING 
NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...MILLPORT...VERNON...SULLIGENT...REFORM...GORDO...
  ETHELSVILLE...BEDFORD...LAMAR COUNTY AIRPORT AND DETROIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3405 8821 3405 8799 3403 8799 3402 8795
      3352 8795 3352 8784 3326 8784 3315 8832
TIME...MOT...LOC 2325Z 253DEG 29KT 3372 8830 3342 8823
          3322 8824

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 12:26 PM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, Oct 13, 12:26 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1226 PM CDT MON OCT 13 2014

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

CURRENT WATER VAPOR IMAGERY INDICATES AN AMPLIFIED UPPER LEVEL
TROUGH PIVOTING ACROSS THE SOUTHERN PLAINS INTO THE NORTHWESTERN
GULF OF MEXICO. LOW TO MID-LEVEL WINDS WERE FROM THE SOUTH TO
SOUTHWEST FROM THIS MORNINGS 12Z BMX SOUNDING AND THIS FLOW WILL
CONTINUE TO ADVECT IN WARM MOIST AIR AHEAD OF THE AMPLIFIED
TROUGH. THE FIRST THING OF NOTE THIS MORNING IS THAT THE LINE OF
SHOWERS AND STORMS IS ALREADY A COUPLE HOURS AHEAD OF THE FASTEST
HI-RES MODELS. THIS LINE OF STRONG TO SEVERE STORMS ARE QUICKLY
APPROACHING THE MISSISSIPPI RIVER AT THIS TIME.
THEREFORE...EXPECT THIS LINE WILL MOVE IN A BIT QUICKER THAN
PREVIOUSLY FORECAST AND WILL MOST LIKELY BE KNOCKING ON OUR
DOORSTEPS IN THE 22-01Z TIMEFRAME. THEREFORE...ADJUSTED TIMING UP
BY A COUPLE OF HOURS IN THE FORECAST GRIDS. THERE IS STILL SOME
UNCERTAINTY WITH THE SPEED OF THE LINE AS THE UPPER LEVEL FLOW
BECOMES MORE MERIDIONAL LATER TODAY. THIS COULD ACT TO SLOW THE
LINE DOWN SOME BUT CURRENT TRENDS SUGGEST A FASTER EVOLUTION.

THE LOW LEVEL JET WILL INCREASE TO AROUND 50KTS JUST AHEAD OF THE
LINE WITH 0-1KM SRH VALUES OF 200-300 M2/S2. MOST OF THE MODELS
SUGGEST THE BEST DYNAMICS WILL OCCUR IN THE VICINITY OF THE LINE
AND WILL HAVE TO WATCH FOR ISOLATED CELLS JUST AHEAD OF THE LINE
AND ANY BOWING SEGMENTS ALONG THE LINE FOR THE POTENTIAL FOR
TORNADOES. EXPECT CONVECTION WILL FIRE WELL AHEAD OF THE LINE THIS
AFTERNOON WITH THE WARM AIR ADVECTION ACROSS THE AREA. NOT AS
CONFIDENT WITH THE SEVERE WEATHER POTENTIAL WITH THESE CELLS AS
SHORT RANGE MODELS DIFFER GREATLY ON THE AMOUNT OF INSTABILITY AND
LOW LEVEL FORCING THIS AFTERNOON. CLOUD COVER THIS MORNING HAS PUT
A HAMPER ON THE AMOUNT OF INSTABILITY. SURFACE WINDS ARE BACKED
ACROSS THE FORECAST AREA AND WILL CONTINUE TO MONITOR THIS FOR THE
POTENTIAL FOR EVEN HIGHER LOW LEVEL HELICITY VALUES. LOOKING AT
RADAR...THERE ARE A FEW SHOWERS AND STORMS ALREADY DEVELOPING ALONG
THE GULF COAST PUSHING NORTHWARD. OVERALL...THE MAIN THREAT LOOKS
TO BE ALONG AND JUST AHEAD OF THE SQUALL LINE BUT THE CELLS THAT
DEVELOP THIS AFTERNOON WILL NEED TO BE MONITORED FOR SOME ROTATION.

HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA. NORTHWESTERN PORTIONS OF CENTRAL ALABAMA HAVE ALREADY
EXPERIENCED APPRECIABLE RAINFALL YESTERDAY AND EXPECT THE
CONTINUATION OF HEAVY RAINFALL TONIGHT WILL CREATE THE POSSIBILITY
OF FLASH FLOODING ACROSS THE NORTHWEST WITH LOCALIZED FLOODING
ELSEWHERE. PW VALUES WILL INCREASE TO NEAR 2 INCHES WHICH IS NEAR
THE 99TH PERCENTILE FOR MID-OCTOBER. FOR THE FORECAST...HAVE
AROUND 2-3 INCHES OF RAIN ACROSS THE AREA WITH 1-HOUR FLASH FLOOD
GUIDANCE VALUES LESS THAN 2 INCHES IN THE AREA OF THE FLASH FOOD
WATCH.

MODELS INDICATE THAT THE SQUALL LINE BECOMES LESS DEFINED AS IT
BEGINS TO MOVE EAST OF THE I-65 CORRIDOR. MOST OF THE MODELS
INDICATE THAT THE CONVECTIVE ACTIVITY IN THE WARM AIR ADVECTION
WILL CUT OFF MOISTURE TRANSPORT TO THE LINE CAUSING THE SQUALL
LINE TO BECOME LESS DEFINED AS IT MOVES TO THE EAST. THE COLD
FRONT WILL NOT MOVE THROUGH UNTIL LATER IN THE MORNING ON TUESDAY
AND SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE ALONG THE
FRONT BUT SEVERE WEATHER IS NOT ANTICIPATED WITH THE ATMOSPHERE
BEING WORKED OVER.

05/MA

&&

.AVIATION...
18Z TAF DISCUSSION.

MOSTLY VFR CONDITIONS CURRENTLY ACROSS THE TERMINALS AT THIS TIME.
SHOWERS AND STORMS ARE DEVELOPING IN THE WARM AIR ADVECTION
PATTERN ALONG THE GULF COAST. EXPECT THESE SHOWERS AND STORMS WILL
CONTINUE NORTHWARD AND WILL EFFECT THE TERMINALS THIS AFTERNOON.
FOR NOW...HAVE JUST INCLUDED VCTS FOR THIS AFTERNOON BUT WILL MAKE
AMENDMENTS FOR TSRA AS NECESSARY. A LINE OF STRONG TO SEVERE
STORMS MOVING IN FROM THE WEST WILL EFFECT ALL OF THE TERMINALS
AFTER 01Z THROUGH 12Z AND TRIED TO TIME THIS OUT IN THE TAFS. MVFR
TO IFR CONDITIONS WILL BE POSSIBLE IN THE HEAVIER DOWNPOURS
ASSOCIATED WITH THE STORMS THIS AFTERNOON EVENING AND INTO THE
OVERNIGHT HOURS. GUSTY SOUTHERLY WINDS WILL CONTINUE AHEAD OF THE
LINE WITH GUSTS AS HIGH AS 30 KTS POSSIBLE.

NOTE...THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUING SEASONAL
TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA THROUGH AT LEAST THE 23RD OF OCTOBER.

05/MA

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA.

FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...LAMAR...
MARION...WALKER...WINSTON.

&&
Hazardous weather outlook, Oct 13, 1:12 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
112 PM CDT MON OCT 13 2014

ALZ011>015-017>050-141815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
112 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE POTENTIAL FOR TWO ROUNDS OF SEVERE WEATHER...INCLUDING
DAMAGING STRAIGHT LINE WINDS AND TORNADOES...EXIST THROUGH AT
LEAST TUESDAY MORNING.

FIRST...THROUGH THE AFTERNOON AND EVENING HOURS...ISOLATED
DISCRETE SUPERCELLS CAPABLE OF PRODUCING TORNADOES WILL BE
POSSIBLE WEST OF A TROY...TO ROCKFORD...TO RAGLAND LINE. THIS
ACTIVITY WILL SPREAD NORTH THROUGH THE EARLY EVENING HOURS.

SECOND...A SQUALL LINE CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE
AND EMBEDDED TORNADOES WILL MOVE INTO THE WEST AROUND 6 PM. THIS
SQUALL LINE WILL CONTINUE TO MOVE EAST THROUGH THE OVERNIGHT HOURS

ALTHOUGH SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA...THE GREATEST THREAT WILL BE WEST OF A LINE FROM SELMA TO
BIRMINGHAM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS
OF 60 MPH OR GREATER AND ISOLATED TORNADOES. THERE IS A SLIGHTLY
LOWER THREAT OF LARGE HAIL AND LOCALIZED FLASH FLOODING.

AHEAD OF THE APPROACHING STORM SYSTEM...A TIGHTENED PRESSURE
GRADIENT WILL RESULT IN SUSTAINED WINDS AROUND 20 MPH AND WIND
GUSTS AS HIGH AS 40 MPH THIS AFTERNOON AND TONIGHT...OUTSIDE OF ANY
CONVECTION.

ANY STORMS WILL PRODUCE HEAVY RAINFALL...WITH 1.5 TO 3 INCHES
EXPECTED AREAWIDE THROUGH TOMORROW. PORTIONS OF NORTH CENTRAL
ALABAMA HAVE RECEIVED 2 TO 6 INCHES OF RAIN OVER THE LAST SEVERAL
DAYS...AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FOR
LOCATIONS GENERALLY ALONG AND NORTH OF A LINE FROM MILLPORT TO
CORDOVA TO ONEONTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COMBINATION OF SQUALL LINE AND SUPERCELL THUNDERSTORMS IS EXPECTED
TO BE ONGOING TUESDAY MORNING...ESPECIALLY ACROSS THE EAST. THE
THREAT OF DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES WILL
CONTINUE THROUGH THE MORNING HOURS. THERE IS A CHANCE OF
THUNDERSTORMS REDEVELOPING DURING THE AFTERNOON ACROSS THE
SOUTHEAST...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. THE
THREAT OF FLASH FLOODING WILL CONTINUE GENERALLY ALONG AND NORTH
OF A LINE FROM MILLPORT TO CORDOVA TO ONEONTA THROUGH MID DAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED FROM THIS AFTERNOON THROUGH TUESDAY MORNING.

In the hours before

Local storm report, Oct 13, 4:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     PINSON                  33.69N 86.68W
10/13/2014                   JEFFERSON          AL   PUBLIC

            TREE DOWN IN PINSON.

&&

DAVIS
Local storm report, Oct 13, 5:06 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     2 S SHOTTSVILLE         34.23N 88.13W
10/13/2014                   MARION             AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY HIGHWAY 11 SOUTH OF SHOTTSVILLE.

&&

ANDERSON
Local storm report, Oct 13, 5:08 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     THORSBY                 32.92N 86.71W
10/13/2014                   CHILTON            AL   PUBLIC

            TREE DOWN IN THORSBY.

&&

DAVIS
Local storm report, Oct 13, 5:16 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     THORSBY                 32.92N 86.71W
10/13/2014                   CHILTON            AL   PUBLIC

            TREE DOWN IN THORSBY.

&&

ANDERSON
Local storm report, Oct 13, 5:33 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     HAYDEN                  33.92N 86.75W
10/13/2014                   BLOUNT             AL   PUBLIC

            TREE ON POWER LINE IN HAYDEN.

&&

DAVIS
Local storm report, Oct 13, 5:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
10/13/2014                   JEFFERSON          AL   BROADCAST MEDIA

            POWERPOLES SNAPPED AT 22ND ST AND 2ND AVE N.

&&

ANDERSON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:19 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more20 hr
Oct 13, 4:30 AM CDTFlash Flood WatchBMXAutauga, Bibb, Blount, Chilton, Coosa, Dallas and 19 more25 hr
Oct 13, 1:18 PM CDTSpecial Weather StatementBMXLowndes42 min
Oct 13, 1:32 PM CDTSpecial Weather StatementBMXMarengo43 min
Oct 13, 1:38 PM CDTSevere Thunderstorm WarningBMXMarengo52 min
Oct 13, 1:49 PM CDTSpecial Weather StatementBMXBullock41 min
Oct 13, 1:56 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Coosa49 min
Oct 13, 2:08 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore67 min
Oct 13, 2:13 PM CDTSpecial Weather StatementBMXPerry47 min
Oct 13, 2:25 PM CDTSpecial Weather StatementBMXHale50 min
Oct 13, 2:33 PM CDTSevere Thunderstorm WarningBMXBibb, Perry42 min
Oct 13, 2:44 PM CDTSpecial Weather StatementBMXGreene, Sumter46 min
Oct 13, 3:00 PM CDTSpecial Weather StatementBMXJefferson, Shelby45 min
Oct 13, 3:02 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Talladega, Tuscaloosa58 min
Oct 13, 3:42 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker37 min
Oct 13, 3:47 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair58 min
Oct 13, 4:06 PM CDTSevere Thunderstorm WarningBMXWinston54 min
Oct 13, 4:25 PM CDTSevere Thunderstorm WarningBMXMarion39 min
Oct 13, 4:43 PM CDTTornado WarningBMXMarion20 min
Oct 13, 6:51 PM CDTTornado WarningBMXLamar, Marion16 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.